×

zbMATH — the first resource for mathematics

Discrete analogs of Farkas and Accola’s theorems on hyperelliptic coverings of a Riemann surface of genus 2. (English. Russian original) Zbl 1315.30008
Math. Notes 96, No. 1, 84-94 (2014); translation from Mat. Zametki 96, No. 1, 70-82 (2014).
Summary: Discrete versions of Accola and Farkas’ theorems on the hyperellipticity of coverings of a Riemann surface of genus 2 are proved.

MSC:
30F10 Compact Riemann surfaces and uniformization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Farkas, H M, Automorphisms of compact Riemann surfaces and the vanishing of theta constants, Bull. Amer. Math. Soc., 73, 231-232, (1967) · Zbl 0153.09901
[2] Accola, R D M, Riemann surfaces with automorphism groups admitting partitions, Proc. Amer. Math. Soc., 21, 477-482, (1969) · Zbl 0174.37401
[3] Enriques, F, Sopra le superficie che posseggono un fascio ellittico o di genere due di curve razionali, Rom. Acc. L. Rend. (5), 7, 281-286, (1898) · JFM 29.0532.02
[4] Hidalgo, R, On a theorem of accola, Complex Variables Theory Appl., 36, 19-26, (1998) · Zbl 0909.30033
[5] Mednykh, A; Reni, M, Twofold unbranched coverings of genus two 3-manifolds are hyperelliptic, Israel J. Math., 123, 149-155, (2001) · Zbl 0982.57007
[6] Accola, R D M, On lifting of the hyperelliptic involutions, Proc. Amer. Math. Soc., 122, 341-347, (1994) · Zbl 0859.14012
[7] Mednykh, A; Reni, M; Vesnin, A; Zimmermann, B, Three-fold coverings and hyperelliptic manifolds: A three-dimensional version of a result of accola, Rend. Istit. Mat. Univ. Trieste, 32, 181-191, (2001) · Zbl 1030.57002
[8] Bacher, R; Harpe, P; Nagnibeda, T, The lattice of integral flows and the lattice of integral cuts on a finite graph, Bull. Soc. Math. France, 125, 167-198, (1997) · Zbl 0891.05062
[9] Biggs, N L, Chip-firing and the critical group of a graph, J. Algebraic Combin., 9, 25-45, (1999) · Zbl 0919.05027
[10] Cori, R; Rossin, D, On the sandpile group of a graph, European J. Combin., 21, 447-459, (2000) · Zbl 0969.05034
[11] Baker, M; Norine, S, Harmonic morphisms and hyperelliptic graphs, Int. Math. Res. Not. IMRN, 15, 2914-2955, (2009) · Zbl 1178.05031
[12] Parsons, T D; Pisanski, T; Jackson, B, Dual imbeddings and wrapped quasi-coverings of graphs, DiscreteMath., 31, 43-52, (1980) · Zbl 0453.05023
[13] A. Hatcher, Algebraic Topology (Cambridge Univ. Press, Cambridge, 2002). · Zbl 1044.55001
[14] W. Massey, Algebraic Topology: An Introduction (Harcourt, Brace and World, New York, 1967); J. Stallings, Group Theory and Three-Dimensional Manifolds (Yale Univ. Press, New Haven, 1971) [W. Massey and J. Stallings, Algebraic Topology: An Introduction (Mir, Moscow, 1977)].
[15] Djoković, D Ž, Automorphisms of graphs and coverings, J. Combin. Theory Ser. B, 16, 243-247, (1974) · Zbl 0277.05119
[16] W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theory: Presentations of Groups in Terms of Generators and Relators (Interscience, New York, 1966; Mir, Moscow, 1974). · Zbl 0138.25604
[17] Hall, M, Subgroups of finite index in free group, Canadian J. Math., 1, 187-190, (1949) · Zbl 0031.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.